# SDR ASOA2014081311057

- Difficulty date: August 9, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 30,894 hours, 22,593 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 250-265
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE BURN ON SKIN BETWEEN BS 250 - 265 BETWEEN STRINGERS 24 - 25R.    REMOVED BURNED FASTENER IAW SRM 51-42-06 AND IAW REO 670-53-00-045, REV C.  INSTALLED A PERMANENT FASTENER IAW SRM 51-42-06 IAW REO 670-53-00-045, REV. C.  RESTORED SURFACE FINISH IAW SRM 51-25-01.
